Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Expected Mean Squares in Variance Components Models Having Finite Populations

S. R. Searle and R. F. Fawcett
Biometrics
Vol. 26, No. 2 (Jun., 1970), pp. 243-254
DOI: 10.2307/2529072
Stable URL: http://www.jstor.org/stable/2529072
Page Count: 12
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Expected Mean Squares in Variance Components Models Having Finite Populations
Preview not available

Abstract

Expected mean squares in variance components models having populations of finite size are shown related to their corresponding values with infinite populations. The relationship applies uniformly to both nested and crossed classifications, and it is the same for both unbalanced and balanced data.

Page Thumbnails

  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254